# SDR YENA2024082601165

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N944JT
- Make and model: Airbus A321-231
- Aircraft serial: 06359
- Aircraft time: 40,768 hours, 7,955 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1388, LAX-BOS. 'DIRTY SOCK, MAGIC MAKER SMELL IN COCKPIT ON DECENT AND APPROACH IN COCKPIT NOTICED BYT BOTH PILOTS; PERFORMED AND C/W INFO NOTICE 2017-T015K (TS ODOR IN CABIN) LEAK AND OPS CHECK GOOD AT THIS TIME. NO DEFECT NOTED AT THIS TIME.'
